Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Atripla And Liver Lesions

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Atripla (Efavirenz + Emtricitabine + Tenofovir)

What Is Atripla? Atripla is a tablet that contains three antiretroviral drugs (ARVs) used to fight HIV: efavirenz (Sustiva), emtricitabine (Emtriva), and tenofovir (Viread). Atripla is manufactured by Gilead and Bristol-Myers Squibb. It is the first tablet that includes a complete antiretroviral regimen. A generic version was approved for sale outside the U.S. under the PEPFAR program (see Fact Sheet 475 ). The drugs in Atripla are a...
Ask the Experts

Liver lesions

Hello,I would appreciate your advice on a problem. I have two lesions on my liver,one being 4cm by 3.9cm and the other much smaller. The former has grown in the past year, but is assumed to be a benign cyst due to a negative PET Scan and...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
That is terrific news that you are doing so well in terms of your HIV.It sounds like you have had a very thorough evaluation by your physicians of these liver lesions. The only other thing I can think of is getting an AFP if you have chronic... Read more »

Ultra sound shows liver lesion.

I had an ultrsound done on my abdomen and the results were mildly coarse hepatic echotexture and I have a well defined hyperechoic liver lesion most likely representing a hemangioma. They want to do a biopsy of my liver since it's been awhile...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Your creatinine level is okay right now so I think the MRI is a good idea. It is probably - most likely- a hemangioma...There are very good treatments now for hepatitis C genotype 1 infection (the most common type in the US). Preliminary results in... Read more »

Liver lesions

I recently had ultrasound and CT scan confirming multiple lesions on the right and left lopes. Largest is9.4cm. I face been co infected with HIV HBV for about 25 years. Any hope these lesions are benign!...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
It is hard to say what these lesions could represent - I am sure the utmost question on your mind is tumor, but there are also potential infectious causes for these lesions. Thus the critical thing will be to work with your doctor on getting tissue... Read more »

Elevated Liver Enzymes and CD4 Response with Atripla

Hi Doctor,I have some questions about my liver enzymes and response to atripla. Below is the data: 7/6/12 CD4 280; CD4 26%; CD8 463; VL 6700; ALP 74; AST 46; ALT 469/24/12 CD4 335; CD4 25%; CD8 630; VL UD; ALP 79; AST 58; ALT 7012/17/12 CD4 371; CD4...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
I would not be concerned about your CD4 count or percent at this point. You have had a great virologic response (with your viral load being undetectable) that I am sure you'll see your CD4 count and percent increasing shortly. Your CD4 count... Read more »
Connect With Others

Liver cancer, heart disease, counts, resistance

Posted by ScotCharles, 3 Replies
Generally, people develop resistance to Sustiva quickly since only one protein needs to mutate in the virus to render the drug ineffective. Monitor your counts closely and ask your doctor for a resistance panel if your counts change for the worse.... Read more »

Atripla & Weight Gain

Posted by Choosing2Liv, 4 Replies
I've searched the forums and found posts dealing with the wild dreams, excessive nausea and irritating itching brought on by Atripla. However, I have not been able to find any posts on what folks have done to combat the additional weight gain... Read more »

switched to Atripla! wooohoooooo

Posted by mauka, 3 Replies
Man I was pretty worried but I guess so far so good, no nightmares, dreaming a lot yes but it ain't bad at all! The only thing is when i go to bed I get so itchy on my feet and legs and scratch almost to bleed any tips on that? Thanks everyone for... Read more »

need info on Atripla

Posted by dcboy20, 5 Replies
just test postive docter said i should consider Atripla what side-affect should I expect please give me your honest feeling Read more »